# SDR DALA1100129760

- Difficulty date: January 2, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- Aircraft time: 88,418 hours, 93,398 cycles
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT THE AFT RT OVERWING EXIT SIGN WAS INOPERATIVE.  MX REPLACED THE RT OVER-WING EXIT LIGHT AND OPS CHECKED THE SYS.
